# SDR ABXA080057

- Difficulty date: February 6, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 45,541 hours, 46,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99578606
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDOW FRAME MOD TO COCKPIT STRUCTURE, FOUND FORWARD INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2 AND 51-10-4 PER WO 600283624.
